# SDR CALA2014010800042

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 46,421 hours, 16,348 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS AT AFT CARGO DOOR EXT, SKIN BELOW HANDLE.  DAMAGE AT AFT CARGO DOOR FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED, PAINTED & INSTALLED SKIN IAW DRAWING 146A6112, SRM 51-40-02, 51-40-05, 51-40-08.
